Alert archive / Illinois / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 19, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 7, 2009, 8:15 PM CDT for 4 counties in Illinois. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2009, 8:15 PM CDT (01:15 UTC)
- Expired
- May 7, 2009, 9:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Clark County, IL, Crawford County, IL, Cumberland County, IL, Jasper County, IL
The radar
The Evansville,IN radar (KVWX), 110 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 8:25 PM CDT | HAIL 1 | Toledo, IL | |
| May 7, 8:35 PM CDT | HAIL 1 | Greenup, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 6:14 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.3 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -210 J/kg
- Mixed-layer LCL
- 1186 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 401 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KILX 080115 SVRILX ILC023-033-035-079-080200- /O.NEW.KILX.SV.W.0019.090508T0115Z-090508T0200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 815 PM CDT THU MAY 7 2009 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN CLARK COUNTY IN EAST CENTRAL ILLINOIS... NORTHWESTERN CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS... CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS... NORTHEASTERN JASPER COUNTY IN SOUTHEAST ILLINOIS... * UNTIL 900 PM CDT. * AT 815 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES NORTHWEST OF TOLEDO...AND WAS MOVING SOUTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... TOLEDO... JEWETT... GREENUP... HIDALGO... HAZEL DELL... ANNAPOLIS... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3922 8774 3897 8795 3929 8841 3938 8831 TIME...MOT...LOC 0115Z 304DEG 25KT 3931 8830 $$ HUETTL
4 follow-up statements
000 WWUS53 KILX 080128 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 828 PM CDT THU MAY 7 2009 ILC023-033-035-079-080200- /O.CON.KILX.SV.W.0019.000000T0000Z-090508T0200Z/ JASPER IL-CRAWFORD IL-CUMBERLAND IL-CLARK IL- 828 PM CDT THU MAY 7 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN CLARK...CUMBERLAND...NORTHWESTERN CRAWFORD AND NORTHEASTERN JASPER COUNTIES... AT 828 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TOLEDO...MOVING SOUTHEAST AT 30 MPH. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... GREENUP...HIDALGO...HAZEL DELL...YALE...BELLAIR...HUNT CITY... ANNAPOLIS AND ORANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3927 8836 3937 8826 3922 8774 3897 8795 TIME...MOT...LOC 0129Z 304DEG 25KT 3925 8820 $$ HUETTL
000 WWUS53 KILX 080142 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 842 PM CDT THU MAY 7 2009 ILC023-033-035-079-080200- /O.CON.KILX.SV.W.0019.000000T0000Z-090508T0200Z/ JASPER IL-CRAWFORD IL-CUMBERLAND IL-CLARK IL- 842 PM CDT THU MAY 7 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN CLARK...EASTERN CUMBERLAND...NORTHWESTERN CRAWFORD AND NORTHEASTERN JASPER COUNTIES... AT 836 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HAZEL DELL...OR 11 MILES SOUTHEAST OF TOLEDO...MOVING SOUTHEAST AT 35 MPH. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... BELLAIR...HUNT CITY...ORANGE AND ANNAPOLIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3922 8826 3934 8817 3922 8774 3897 8795 TIME...MOT...LOC 0142Z 301DEG 28KT 3918 8801 $$ HUETTL
000 WWUS53 KILX 080150 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 850 PM CDT THU MAY 7 2009 ILC023-033-035-079-080200- /O.CON.KILX.SV.W.0019.000000T0000Z-090508T0200Z/ JASPER IL-CRAWFORD IL-CUMBERLAND IL-CLARK IL- 850 PM CDT THU MAY 7 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN CLARK...SOUTHEASTERN CUMBERLAND...NORTHWESTERN CRAWFORD AND NORTHEASTERN JASPER COUNTIES... AT 849 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BELLAIR...OR 16 MILES SOUTHEAST OF TOLEDO...MOVING SOUTHEAST AT 30 MPH. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... BELLAIR...ANNAPOLIS AND ORANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3917 8817 3932 8808 3922 8774 3897 8795 TIME...MOT...LOC 0150Z 298DEG 26KT 3918 8796 $$ HUETTL
000 WWUS53 KILX 080159 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 859 PM CDT THU MAY 7 2009 ILC023-033-035-079-080208- /O.EXP.KILX.SV.W.0019.000000T0000Z-090508T0200Z/ JASPER IL-CRAWFORD IL-CUMBERLAND IL-CLARK IL- 859 PM CDT THU MAY 7 2009 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CLARK... SOUTHEASTERN CUMBERLAND...NORTHWESTERN CRAWFORD AND NORTHEASTERN JASPER COUNTIES EXPIRES AT 900 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER APPEARED TO BE SEVERE...HOWEVER SMALL HAIL...GUSTY WINDS...HEAVY RAINS AND FREQUENT LIGHTNING ARE STILL POSSIBLE WITH THIS THUNDERSTORM MOVES SOUTHEAST ACROSS CRAWFORD AND SOUTHWEST CLARK COUNTIES THROUGH 930 PM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 PM. LAT...LON 3917 8817 3932 8808 3922 8774 3897 8795 TIME...MOT...LOC 0158Z 298DEG 26KT 3915 8789 $$ HUETTL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 6:15 PM CDT, 2 hours earlier.
Area forecast discussion, May 7, 6:15 PM CDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 615 PM CDT THU MAY 7 2009 .DISCUSSION... ISSUED 247 PM CDT THU MAY 7 2009 FORECAST PROBLEM FOR TODAY IS THE PRECIPITATION TONIGHT DUE TO THE FRONT OUT WEST...AND THE POPS AS THE FRONT MOVES THROUGH REGION. THEN IN THE EXTENDED...THE CONCERN IS A SYSTEM FOR THE MIDDLE OF NEXT WEEK. SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT IR SATELLITE IMAGERY SHOWS TWO IMPULSES OF INTEREST. THE FIRST IS THE ONE EXITING IL FROM CENTRAL IN TO SOUTHERN IL...THAT WAS THE REMAINS OF MCS THAT FIRED LAST NIGHT WEST OF AREA IN PLAINS. AS CLOUDS WITH THIS SYSTEM REMAINED OVER AREA THROUGH MORNING HOURS... IT SERVED TO RETARD THE HEATING OVER SOUTHERN 1/2 OF IL AND KEEP AIR IN THAT REGION MORE STABLE THAN IN NORTH HALF...AS SHOWN IN SURFACE LIFTED INDEX IN SURFACE DATA. CLOUD DEBRIS IN IR AND VISIBILE DATA ALSO SHOWS POSSIBLE LIFT OVER BOUNDARY FROM SOUTHERN IL OVER CENTRAL MO INTO NORTHWEST MO. SECOND UPPER LEVEL IMPULSE OR WAVE FROM SOUTHEAST MN TO EAST NE WITH CLUOUDS AND SCT PCPN AHEAD OF IT OVER EAST IA. MSAS SURFACE DATA ON AWIPS SHOWS APPARENT REINFORCING COOL POOL OUTFLOW BOUNDARY E-W OVER NORTHER MO. CLOUDS STREETS AND STRONGER SOUTHERLY WINDFLOW OVER EAST KS INTO NORTHWEST MO...PLUS THE 2 BOUNDARIES THAT INTERSECT IN THAT AREA...AND UPPER IMPULSE...ALL SUPPORT BEST POSSIBLE STORM DEVELOPMENT AND SEVERE POTENTIAL IN THAT AREA EXTENDING INTO NORTHERN MO. WITH THE UPPER IMPULSE MOVING EAST OVER EAST IA INTO IL...HAVE INCREASED POPS OVER NORTHERN CWA IN THE EVENING HOURS...BUT SEVERE POTENTIAL SHOULD BE LIMITED DUE TO LOW LEVEL WIND FIELDS AND INSTABILITY. STORMS WILL BE SCATTERED THOUGH. AS FOR THE SOUTHWEST IA ACTIVITY...MODELS DUE BRING THAT CONVECTION TO THE EAST...INTO THE REGION AFTER MIDNIGHT. HOWEVER WITH THE EST LOW LEVEL INFLOW REMAINING WEST OF REGION...EXPECT CONVECTION TO BE IN WEAKING TREND WHEN ARRIVES AND SO KEPT CHC POPS. TRACK OF ACTIVITY FROM CORFIDI VECTOR PROGS TO BE ESE...MORE OVER THE SOUTHERN 1/2 OF CWA AFTER MIDNIGHT. FOR FRIDAY...THE FRONT WILL BE DRAGGING ITS WAY THROUGH THE REGION. HOWEVER BEST LOW LEVEL INFLOW WILL REMAIN INTO THE AREA TO THE WEST OVER MO. THAT WILL KEEP HEAVY RAIN CHANCES SOUTH OF CWA ON FRIDAY. LIKE THE GFS SOLUTION A LITTLE BETTER ON THE QPF THAN THE NAM. FOR FRIDAY NIGHT...THERE WILL BE ANOTHER WAVE MOVING THROUGH THE NORTHERN PARTS OF IL...AGAIN BRINGING A CHANCE OF SOME RAIN. LONG RANGE...SUNDAY THROUGH THURSDAY WITH HIGH PRESSURE BEHIND THE FRONT OVER THE REGION...DRY CONDITIONS WILL BE THE RULE THROUGH EARLY NEXT WEEK. SOUTHERLY FLOW DEVELOPS BY TUESDAY...WITH A CHANCE OF PCPN TUESDAY NIGHT. FOR WED INTO THU...A COLD FRONT WITH A SIGNIFICANT UPPER LEVEL TROUGH WILL MOVE INTO THE AREA. CONVECTION AHEAD AND WITH THE FRONTAL PASSAGE WILL BE IN THE AREA. EUR AND GFS MODELS SIMILAR. HOWEVER GFS SEEMS A LITTLE FAST AND SO WENT MORE WITH A BLEND...SIDING MORE TOWARD THE EUR TIMING. GOETSCH && .AVIATION... ISSUED 625 PM CDT THU MAY 7 2009 SVR TSTMS HAVE BEEN FORMING ALG SFC BNDRY FM NRN MO THRU CNTL IL. INITIAL CLUSTER WL AFFECT CMI EARLY...THEN THE NEXT ROUND INCRSG OVR NRN MO WL MOVE ESEWD THRU THE SPI-DEC CORRIDOR LATER ON. ADDITIONAL NON-SVR STORMS ALSO LKLY AS FAR N AS PIA-BMI AND EVENTUALLY CMI. THIS ACTVTY WL END AROUND 09Z. REDVLPMT TWD 18Z FRI APPEARS PSBL SPI-DEC...WITH THE SVR THREAT FURTHER S. MAINLY VFR CONDS OUTSIDE OF TSTMS...EXCEPT FOR MVFR FOG AFT 06Z FRI. 04 && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 7, 2:52 PM CDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 252 PM CDT THU MAY 7 2009 ILZ027>031-036>038-041-081200- FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 252 PM CDT THU MAY 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THE ILLINOIS RIVER WILL REMAIN IN FLOOD FROM HENRY DOWNSTREAM. A SLOW FALL IS EXPECTED THROUGH THE WEEKEND. A COLD FRONT WILL MOVE ACROSS CENTRAL ILLINOIS LATE THIS AFTERNOON AND EVENING...BRINGING A GOOD CHANCE OF THUNDERSTORMS. A FEW THUNDERSTORMS COULD BE STRONG WITH GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER DISTURBANCE WILL MOVE ACROSS CENTRAL ILLINOIS FRIDAY AFTERNOON AND FRIDAY EVENING...BRINGING A SLIGHT CHANCE OF THUNDERSTORMS TO THE REGION. THE NEXT CHANCE OF STORMS AFTER THAT WILL BE TUESDAY NIGHT AND WEDNESDAY. SEVERE STORMS ARE NOT EXPECTED WITH EITHER OF THOSE SYSTEMS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON AND TONIGHT. ILZ040-047-049-050-081200- CASS-MORGAN-SCHUYLER-SCOTT- 252 PM CDT THU MAY 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THE ILLINOIS RIVER WILL REMAIN IN FLOOD FROM HENRY DOWNSTREAM. A SLOW FALL IS EXPECTED THROUGH THE WEEKEND. A COLD FRONT WILL MOVE ACROSS CENTRAL ILLINOIS LATE THIS AFTERNOON AND EVENING...BRINGING A GOOD CHANCE OF THUNDERSTORMS. THERE IS A SLIGHT RISK OF SEVERE STORMS AS THE COLD FRONT PASSES THROUGH. THE MAIN HAZARD WILL BE DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER DISTURBANCE WILL MOVE ACROSS CENTRAL ILLINOIS FRIDAY AFTERNOON AND FRIDAY NIGHT...BRINGING A CHANCE OF THUNDERSTORMS TO THE REGION. THE NEXT CHANCE OF STORMS AFTER THAT WILL BE TUESDAY NIGHT AND WEDNESDAY. SEVERE STORMS ARE NOT EXPECTED WITH EITHER OF THOSE SYSTEMS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. ILZ042>046-048-051>057-061-081200- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION- 252 PM CDT THU MAY 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL MOVE ACROSS CENTRAL AND EAST CENTRAL ILLINOIS LATE THIS AFTERNOON AND EVENING...BRINGING A GOOD CHANCE OF THUNDERSTORMS. THERE IS A SLIGHT RISK OF SEVERE STORMS AS THE COLD FRONT PASSES THROUGH. THE MAIN HAZARD WILL BE DAMAGING WIND GUSTS AND HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER DISTURBANCE WILL MOVE ACROSS CENTRAL ILLINOIS FRIDAY AFTERNOON AND FRIDAY NIGHT...BRINGING A CHANCE OF THUNDERSTORMS TO THE REGION. THE NEXT CHANCE OF STORMS AFTER THAT WILL BE TUESDAY NIGHT AND WEDNESDAY. SEVERE STORMS ARE NOT EXPECTED WITH EITHER OF THOSE SYSTEMS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. ILZ062-063-066>068-071>073-081200- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 252 PM CDT THU MAY 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT FLOODING SHOULD SUBSIDE AT CLAY CITY ON THE LITTLE WABASH RIVER BY THIS EVENING. A COLD FRONT WILL MOVE ACROSS SOUTHEAST ILLINOIS TONIGHT...BRINGING A GOOD CHANCE OF THUNDERSTORMS. THERE IS A SLIGHT RISK OF SEVERE STORMS AS THE COLD FRONT PASSES THROUGH. THE MAIN HAZARD WILL BE DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER DISTURBANCE WILL MOVE ACROSS CENTRAL ILLINOIS FRIDAY AND FRIDAY NIGHT...BRINGING A CHANCE OF THUNDERSTORMS TO THE REGION. THE NEXT CHANCE OF STORMS AFTER THAT WILL BE TUESDAY NIGHT AND WEDNESDAY. SEVERE STORMS ARE NOT EXPECTED WITH EITHER OF THOSE SYSTEMS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS EVENING AND OVERNIGHT. HUETTL
In the hours before
Local storm report, May 7, 6:36 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
636 PM CDT THU MAY 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL PALMER 39.46N 89.41W
05/07/2009 M1.00 INCH CHRISTIAN IL EMERGENCY MNGR
FROM COUNTY SHERIFF.
&&
GOETSCHLocal storm report, May 7, 6:51 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
651 PM CDT THU MAY 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM HAIL 2 E PALMER 39.46N 89.37W
05/07/2009 M1.00 INCH CHRISTIAN IL TRAINED SPOTTER
ST. LOUIS NWS OFFICE SPOTTER REPORTED THIS.
&&
GOETSCHLocal storm report, May 7, 7:40 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
740 PM CDT THU MAY 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM HAIL STONINGTON 39.64N 89.19W
05/07/2009 M0.75 INCH CHRISTIAN IL TRAINED SPOTTER
SPOTTER MEASURED 5/8 INCH HAIL IN STONINGTON
&&
DPKLocal storm report, May 7, 7:41 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
741 PM CDT THU MAY 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 2 E PETERSBURG 40.01N 89.81W
05/07/2009 M0.88 INCH MENARD IL MESONET
FROM SWOP.
0510 PM TSTM WND DMG 5 E GREENVIEW 40.08N 89.65W
05/07/2009 MENARD IL MESONET
BRANCHES BLOWN DOWN. FROM SWOP MESONET OBSERVER.
0511 PM HAIL PETERSBURG 40.01N 89.85W
05/07/2009 M0.88 INCH MENARD IL MESONET
FROM COCORAHS OBSERVER.
0511 PM TSTM WND DMG GREENVIEW 40.08N 89.74W
05/07/2009 MENARD IL EMERGENCY MNGR
POWER POLE BLOWN DOWN AND SHINGES BLOWN OFF ROOF. FROM
EMERGENCY MANAGER.
0523 PM HAIL 2 S WILLIAMSVILLE 39.92N 89.56W
05/07/2009 M1.75 INCH SANGAMON IL EMERGENCY MNGR
FROM EMERGENCY MANAGER.
0528 PM HAIL 2 SE WILLIAMSVILLE 39.93N 89.53W
05/07/2009 M0.75 INCH SANGAMON IL TRAINED SPOTTER
0535 PM TSTM WND GST CORNLAND 39.94N 89.41W
05/07/2009 M60.00 MPH LOGAN IL EMERGENCY MNGR
FROM COUNTY EMA.
0536 PM HAIL 5 SE WILLIAMSVILLE 39.90N 89.49W
05/07/2009 M0.88 INCH SANGAMON IL EMERGENCY MNGR
FROM LOGAN EMA.
0601 PM HAIL 2 SW WILLIAMSVILLE 39.93N 89.58W
05/07/2009 E0.88 INCH SANGAMON IL TRAINED SPOTTER
0603 PM HAIL DIVERNON 39.57N 89.65W
05/07/2009 M0.75 INCH SANGAMON IL EMERGENCY MNGR
FROM EMA.
0632 PM HAIL PALMER 39.46N 89.41W
05/07/2009 M1.00 INCH CHRISTIAN IL EMERGENCY MNGR
FROM COUNTY SHERIFF.
0643 PM HAIL 2 E PALMER 39.46N 89.37W
05/07/2009 M1.00 INCH CHRISTIAN IL TRAINED SPOTTER
ST. LOUIS NWS OFFICE SPOTTER REPORTED THIS.
0737 PM HAIL STONINGTON 39.64N 89.19W
05/07/2009 M0.75 INCH CHRISTIAN IL TRAINED SPOTTER
SPOTTER MEASURED 5/8 INCH HAIL IN STONINGTON
&&
DPKLocal storm report, May 7, 8:09 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
809 PM CDT THU MAY 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM HAIL 2 SSW MOWEAQUA 39.60N 89.03W
05/07/2009 M1.25 INCH SHELBY IL TRAINED SPOTTER
&&
DPKLocal storm report, May 7, 8:12 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
812 PM CDT THU MAY 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL MOWEAQUA 39.63N 89.02W
05/07/2009 E0.50 INCH SHELBY IL LAW ENFORCEMENT
DIME SIZED HAIL
&&
DPKThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:53 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Moultrie, Shelby | 52 min |
| May 7, 9:13 PM CDT | Special Weather Statement | ILX | Crawford | 32 min |
| May 7, 10:36 PM CDT | Special Weather Statement | ILX | Champaign | 54 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.